# SDR DHL96703005

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 L/E WOULD NOT RETRACT WHEN FLAPS SELECTED FROM ZERO.  REMOVED AND REPLACED L/E SLAT ACTUATOR OPS AND LEAK CHECK OK.
